# SDR SWAA2018112927219

- Difficulty date: October 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1332
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE 4TH RIB FROM INBOARD END STA 105.26 CRACKED.  R&R RIB PER SRM AND DWG.
